MAUDE Adverse Event Report: MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977A275
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Twitching (2172)
Date of Event 12/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant products: product id: 977a275, serial# (b)(4), implanted: (b)(6) 2016, product type: lead.Product id: 97713, serial# (b)(4), implanted: (b)(6) 2016, product type: implantable neurostimulator.
 
Event or Problem Description
The manufacturer representative reported that x-ray shows that the lead had pulled down and into the ¿guter¿ or lateral area of the epidural space.It was reported that the patient started to have stimulation in side and made twitching in side.Impedance was checked and x-ray done.The representative was able to turn off the lead that had moved and get all the areas of pain covered with on lead that still was in place.The patient was reported happy after reprogramming.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6219804
Report Number2649622-2017-00003
Device Sequence Number716834
Product Code LGW
UDI-Device Identifier00643169109384
UDI-Public00643169109384
Combination Product (Y/N)N
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2019
Device Model Number977A275
Device Catalogue Number977A275
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2016
Supplement Date Received by Manufacturer12/12/2016
Initial Report FDA Received Date01/03/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR